# SDR USAA011247

- Difficulty date: September 16, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N387US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22959
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND STIFFENER WITH CORROSION 1.25 INCH IN DIAMETER, AFT CLIP NUT HOLE ON STIFFENER BS 312 AND 328. DEFECTIVE PART REPLACED WITH IDENT PART NR.  (M)
